# SDR AWXA200601195

- Difficulty date: July 5, 2006
- Submitted: July 13, 2006
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 20,623 hours, 7,674 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367315100200
- Condition: Perforated
- Location: Cargo Bay
- Part time: 20,623 hours, 7,674 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL NR 151 GE OF THE AFT CC WAS FOUND WITH PERFORATION.  FLOOR PANEL NR 151 GE OF THE AFT CC WAS REPAIRED IAW SRM 53-02-00 PAR 8C.
